# SDR YENA2023042000420

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 64,905 hours, 23,436 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON LH CONTINUITY FITTING LOCATED ON WINDSHIELD CENTRA L LOWER NODE AT COCKPIT. THE CRACK LENGTH IS 0.240 INCH APPROX; REF TO AEROMAN WO 2023 3/1 NR 2023-170824, REMOVED AND REPLACED CONTINUITY FITTING LH LOCATED ON WINDSHIELD CENTRAL LOWER NOSE AT COCKPIT. IAW A320 SRM 51-42-11 SRM 51-72-11 REPAIR DRAWING R53112919 AMM 20-21-11-911-001-A TABLE BOLT ASSEMBLY 1.
